# SDR AWXA200300291

- Difficulty date: February 28, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 146N5400
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON INTERCOSTAL WEB UNDER R/H OUTBOARD FLOORBOARD STRINGER, AFT CARGO COMPARTMENT, BS 1300 TO 1320. MAINTENANCE REMOVED CORRODED INTERCOSTAL WEB BS 1300 TO 1320; FABRICATED A NEW INTERCOSTAL WEB PER DWG 146N5400; INSTALLED REPAIR PART IAW B737-200 SRM 51-40-02, PG. 1.
